Quarterly journal published in SPbPU
and edited by prof. Dmitry Zegzhda
Peter the Great St. Petersburg Polytechnic University
Institute of computer sciences and technologies
information security of computer systems
Information Security Problems. Computer Systems
Published since 1999.
ISSN 2071-8217
IMMUNIZATION OF COMPLEX NETWORKS: A SYSTEM OF DIFFERENTIAL EQUATIONS AND DYNAMIC VARIATION

E. Yu. Pavlenko, A. D. Fatin
Peter the Great St. Petersburg Polytechnic University (SPbPU)

Annotation: This paper discusses new approaches to building models of immunization of modern computer networks. The greatest attention is paid to the consideration of the P2P static model, segment model, as well as models of dynamic representation of cyclic and growing graphs. The main advantages and areas of application of the considered models, the nuances of their use and the novelty of the considered methods are highlighted.
Keywords: Computer Networks, Immunization, Scale-Free Networks, P2P, Segment Model, Cyberphysical Systems
Pages 65-72